# SDR FDEA202010172540

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201409G
- Part serial: 000209
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP, LOWER SURFACE, ABOVE NR 6 TIRE, PREVIOUS REPAIR GOUGED, CIRCLED.  REMOVED DAMAGED ROCKSHIELD.  REPAIRED IAW EA H-2750-T0357370, B767 SRM 51-70-17-0G.  RESTORED FINISH, IAW B767 AMM 51-24-02 B767 SRM 51-70-17-0G PARA 3H/EA H-2750-T0357370-P1 FLIGHT CONTROLS-FLAPS/CNTRL/IND-LT MAIN INBOARD FLAP, LOWER SKIN, SRM REPAIR DEVIATION.
